| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/27/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of refn0736 showed no other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported the facility is experiencing wires kinking lately, almost to the "breaking point".No other event information was provided.
Additional Manufacturer Narrative
Event or Problem Description